# SDR IPXA2021030366375

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 61,331 hours, 20,226 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder Ratio
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION** RUDDER RATIO LGT ON IN FLIGHT. EICAS MESSAGE: RUDDER RATIO DISPLAYEDT/S PER FIM 27-21-00-815-804. NO FAULTS NOTED . PERFORMED RUDDER RATIO CHANGER MODULE PER FIM 27-09-00-815-814. OPS CHECK GOOD NO FAULTS NOTED. NO PREV FLT/ CURRENT FLT FAULT HISTORY. RUDDER RATIO LIGHTS AND MESSAGE EXTINGUISHED
